MAUDE Adverse Event Report: ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report number: 2017865-2020-15689.During a device replacement procedure, the set screw on the device header was loosened completely to allow the removal the left ventricular (lv) lead.The physician pulled on the lv lead, but the lv lead was unable to be removed.The pulling resulted in a fracturing of the lv lead.The lv lead was capped and the device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported field experience of an anomalous left ventricular connection was verified in the lab.Upon receipt, the device header had heavy mechanical scratches; both left ventricular set screws and septum had been removed from the device and were not returned from the field so analysis could not be performed on them.Laboratory set screws were inserted and an is1 test lead was now able to fully insert and secure into the device header.The event occurred during generator changeout, which suggests that the set screw damage is procedure related.

Brand Name
PROMOTE PLUS CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10695100
Report Number2938836-2020-08786
Device Sequence Number3174715
Product Code NIK
UDI-Device Identifier05414734503693
UDI-Public05414734503693
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberCD3211-36
Device Catalogue NumberCD3211-36
Device Lot Number4200747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/18/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1